Translator Disclaimer
December 2020 Global well-posedness of the 3D incompressible Hall-MHD equations for small initial data in certain Besov spaces
Caochuan Ma
Rocky Mountain J. Math. 50(6): 2127-2139 (December 2020). DOI: 10.1216/rmj.2020.50.2127

Abstract

We prove global well-posedness of solution to the 3D incompressible Hall-magnetohydrodynamics (Hall-MHD) equations, where the initial data is in critical Besov space. Since the initial vertical velocity may be large enough, our work improves some recent results in WanZ2,WZ19.

Citation

Download Citation

Caochuan Ma. "Global well-posedness of the 3D incompressible Hall-MHD equations for small initial data in certain Besov spaces." Rocky Mountain J. Math. 50 (6) 2127 - 2139, December 2020. https://doi.org/10.1216/rmj.2020.50.2127

Information

Received: 26 October 2019; Revised: 23 May 2020; Accepted: 25 May 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2127

Subjects:
Primary: 35Q35, 76N10, 76W05

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top